MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACCESSRAIL PLATFORM (STANDARD BLADE); INSTRUMENTS, SURGICAL, CARDIOVASCULAR

MAQUET CARDIOVASCULAR LLC ACCESSRAIL PLATFORM (STANDARD BLADE); INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Model Number SB-1000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
Related to 810583.The hospital reported that the standard blades (left blade) were not staying on the ua-5001 retractor, the tabs did not secure the blades.There was no procedural delay.A replacement device was used to complete the procedure.No injuries reported.
 
Additional Manufacturer Narrative
Trackwise id (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Additional Manufacturer Narrative
(b)(4).The device was returned to the factory for evaluation on 04/28/2023.An investigation was conducted on 05/10/2023.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed.A mechanical evaluation was conducted.The blades were attached to the retractor with no visual or physical difficulties observed.The blade that was attached to the left side of the retractor would not stay attached.An engineer evaluation was conducted.Please see attached engineer evaluation video.Based on the returned condition of the device as well as the evaluation results, the reported failure "mechanical problem" was confirmed.The lot # 3000293769 history record review was completed.There were ncmrs , rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is relation between the batch manufacturing process and the reported failure.The failure mode is being addressed and investigated under maquet's supplier corrective action request (scar) system.The root cause is supplier manufacturing particularly assembly problem.There were no consequences or impact to the patient.
 
Event or Problem Description
N/a.

Brand Name
ACCESSRAIL PLATFORM (STANDARD BLADE)
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key16961682
Report Number2242352-2023-00390
Device Sequence Number5392312
Product Code DWS
UDI-Device Identifier00607567700215
UDI-Public00607567700215
Combination Product (Y/N)N
Initial Reporter StateND
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2025
Device Model NumberSB-1000
Device Catalogue NumberSB-1000
Device Lot Number3000293769
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer08/17/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date08/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.; UNKNOWN.
Patient SexUnknown